# SDR 2002FA0000110

- Difficulty date: December 7, 2001
- Submitted: December 13, 2001
- Operation: General aviation
- Aircraft: PKMPY
- Make and model: Cessna TU206G
- Aircraft serial: U20606904
- Engine: Cont TSIO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Burned
- Location: Magneto
- Part time: 449 hours
- Component: Magneto, Slick, 6230
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

MAGNETO WAS SUPPLIED AS PART OF A TCM FACTORY REBUILT ENGINE.  IT FAILED AND UPON INSPECTION IT WAS DISCOVERED THAT THE DISTRIBUTOR GEAR SUPPORT WAS BADLY BURNED BY SPARKS GOING FROM THE COIL TERMINAL TO GROUND ON THE M3485 BEARING CAP BY ARCING ACROSS THE SHELF OF THE SUPPORT.  SUPPORT HAS A DEEP TRACK BURNED ACROSS IT.
